# SDR HEEA955926

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Housing
- Part number: 23009591
- Condition: Cracked
- Location: Eng Nr 1
- Part time: 1,426 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL AND COMPRESSOR 1750 HOUR INSPECTION.  UPON DISASSEMBLY OF #1 BEARING AREA DUE TO OIL LEAK NOTED THE FOLLOWING:  #1 BEARING FAILURE.  FOUND 75% OF SEPERATOR CRACKED AFT OF CENTERING TAB; WITH BREAK OUT OF 40%FWD RING. SCRAPPED #1 BEARING.  SEE MMIR#5925 FOR #1 BEARING.
